# SDR SWI2025F01872

- Difficulty date: September 12, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE ON 19R BETWEEN FS469.00 AND 485.00 IS CORRODED. (S/N#00850)  (C-CHECK RO 12/24/2025)REMOVED AND INSTALLED NEW STRINGER SPLICE ON STGR 19R BETWEEN FS469.00 AND 485.00 PER REF RJ900 SRM 51-42-06-001-001-A01 AND DWG SH670-30006 REV-A. SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD 51-900-1002-SKY
